By Topic

l_p^m approximation by exponentials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

An iterative method is proposed for obtaining a solution to the problem ofl_{p^m}approximation by exponentials. The method always converges and has the advantage that the samples need not be equidistant. Using the proposed method and allowingpto increase yields, in a much easier way, results that are comparable to those obtained by Fischl for the Chebyshev approximation.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:20 ,  Issue: 1 )